# SDR 4DPA2023042100002

- Difficulty date: April 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N268JX
- Make and model: Emb EMB-135ER
- Aircraft serial: 145499
- Aircraft time: 16,452 hours, 15,689 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Switch Panel
- Part number: 14521325405
- Part serial: 145213
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE-CREW REPORTED LOSS OF ALL GENERATORS, ISIS, ALL SCREENS EXCEPT PFD1, PFD1 HAD NUMEROUS CAUTION FLAGS, CREW RAN QRH WITH NO HELP DECIDED TO STOP CLIMB AT ABOUT FL280. THE PILOT DECLARED AN EMERGENCY AND BRIEFED FA AND PASSENGERS. CONTINUED ONTO PHX AND LANDED UNEVENTFULLY.   NR 2 BATTERY WAS NEARLY DEAD, REPLACED BOTH MAIN BATTERIES BUT IT IS BELIEVED THIS WAS A RESULT OF POWER CONSUMPTION AFTER THE GENERATOR ISSUE AND NOT A CAUSE. FOUND A FUSE FOR THE ESS BUSS BAD AND REPLACED. TWO OTHER FUSES WERE FOUND WITH CORROSION AND REPLACED BUT WERE FUNCTIONAL AND NOT RELATED TO THE ORIGINAL ISSUE. BOTH #2 AND #4 GENERATORS WERE REPLACED AS WELL AS THEIR RESPECTIVE CONTROL UNITS. THE #2 GENERATOR WAS REPLACED A SECOND TIME AS IT WAS FOUND TO HAVE A BEARING FAIL MSG DISPLAYED DURING FOLLOW-ON OPS CHECKS. THE ELECTRICAL CONTROL PANEL WAS FOUND TO BE CAUSING AN ISSUE WITH THE ELECTRICAL ABNORMAL EMERGENCY OPS TEST AND WAS REPLACED. MANY OTHER OPS CHECKS AND A SUCCESSFUL CHECK FLIGHT WERE ALSO PERFORMED. STILL AWT ROOT CAUSE FROM MFR.  ORIG SUB DATE: 4-25-2023.
